# SDR SWIA202052865

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 517-533
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM HAS CORROSION ON UPPER FLANGE AT INBOARD SIDE OF SEAT RAIL BETWEEN FS 517.00 AND FS 533.00.  C-CHECK RO 9/27/2020.  CUT AWAY DAMAGE ON DAMAGED SECTION OF FLOOR BEAM.  FABRICATED, LOCATED AND DRILLED REPAIR PARTS.  INSTALLED REPAIR PARTS TO FLOOR BEAM AND RESTORED FINISH, REF CRJ700 SRM & BOMBARDIER DWG.  COMPLIED WITH TASK CARD.
